# SDR AU510001637

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Condition: Incorrect
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FAN BLADE SPACERS WERE INCORRECT PART. FAN BLADES NR 9, NR 10, NR 17, NR 18, NR 19 AND NR 20 WERE AFFECTED.  INCORRECT PN 340-001-261-0 SPACERS FITTED. CORRECT PNO 340-001-215-0. INCORRECT PART. PERSONNEL/MAINTENANCE ERROR. (CASA NR 510001637)
